# SDR ASOA201200229

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 7,525 hours, 4,939 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389P
- Part serial: 0113
- Condition: Intermittent
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAILED AT 0.  EMERGENCY DECLARED.   R & R SLAT FLAP CONTROL UNIT IAW AMM 27-51-05.  OPS CHECKED GOOD REF 25-51-05, FIG 1, ITEM -5.
